# SDR AALA202208168434

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A300*
- Aircraft serial: 3858
- Aircraft time: 45,768 hours, 16,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAULT MESSAGE OCCURRED. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
